# SDR 96DHL721109

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT UPPER WING APU EXHAUST FIBERGLASS PANEL IS DELAMINATED ON OUTBD SIDE.  INSTALLED BONDING REPAIR PER SRM 51-40-6, 65 BY 27.25.
